Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 33, NWS Tallahassee, FL

March 17, 2023Bay County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 17, 2023, 7:36 PM CDT for Bay County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2023, 7:36 PM CDT (00:36 UTC)
Expired
Mar 17, 2023, 8:00 PM CDT
In force
24 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bay County, FL

The radar

The Eglin Afb radar (KEVX), 20 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 7:51 PM CDTTORNADO5 Nne West Bay, FLWELL DEFINED TDS. NO STRUCTURAL DAMAGE REPORTED IN THIS RURAL AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2023-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2023-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

647 
WFUS52 KTAE 180036
TORTAE
FLC005-180100-
/O.NEW.KTAE.TO.W.0033.230318T0036Z-230318T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
736 PM CDT Fri Mar 17 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northwestern Bay County in the Panhandle of Florida...

* Until 800 PM CDT.
    
* At 736 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles northwest of Panama City Beach, moving
  northeast at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Bay County, including the following locations... Pine
  Log, Seminole Hills and Laird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3039 8599 3039 8598 3041 8596 3041 8593
      3042 8592 3041 8591 3041 8588 3044 8586
      3044 8582 3034 8575 3027 8597 3030 8600
TIME...MOT...LOC 0036Z 235DEG 13KT 3033 8598 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haner

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 17, 6:35 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 17, 6:35 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
735 PM EDT Fri Mar 17 2023

...New AVIATION...

.NEAR TERM...
(Through Saturday)
Issued at 409 PM EDT Fri Mar 17 2023

A cold front is expected to start moving through the area within the
next few hours, which is driven by an elongated vorticity streamer
appendage from the much larger scale trough currently across the
Great Lakes region. This vorticity streamer is currently producing
enough large-scale forcing for ascent to support the line of showers
and thunderstorms this afternoon and into the overnight hours. Along
with increased upper level forcing for ascent, instability has also
increased across the region ahead of the line of thunderstorms, with
roughly 1000 J/Kg of SBCAPE currently being analyzed across the
Florida Panhandle, these storms are expected to increase in
intensity through the next few hours as the aforementioned
instability peaks. Currently deep layer shear values of (45 knots)
are being observed in the 18UTC KTLH sounding. This will support the
threat for strong to severe winds along portions of the line as it
pushes into the area over the next couple of hours. Surface to 3Km
SRH values of 150 M2/S2 were also observed in the aforementioned
KTLH sounding, which suggests that there is also sufficient low
turning of the winds through the low levels to possibly produce a
tornado or two as the line of storms moves through our area. As
night falls, and instability wanes, the overall threat should start
to diminish through the overnight hours; however, scattered showers
and thunderstorms are expected to linger through Saturday in the
wake of the front as southwesterly flow aloft remains in place, and
the cold front becomes quasi-stationary across the Florida Big
Bend.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 409 PM EDT Fri Mar 17 2023

Lingering showers with perhaps some isolated thunder are likely
across the southeastern part of the forecast area until early
Sunday. Cooler temperatures filter in from the northwest as readings
drop to the mid 30s/low 40s by daybreak. Precipitation should clear
us the remainder of the period, but mostly cloudy skies will make
for a raw afternoon with high temperatures struggling to exceed 60
degrees. Sunday night into Monday morning is shaping up to be quite
chilly thanks to clearing skies working in concert with strong cold-
air advection. That timeframe will be our next best chance for a
light freeze, particularly across southeast AL, and portions of the
FL Panhandle & southwest GA. Widespread wind chills near or below
freezing.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 409 PM EDT Fri Mar 17 2023

Mostly dry weather is forecast through next week thanks to initially
large-scale troughing in conjunction with surface high pressure
reinforcing the dry airmass. By Thursday, a strong upper ridge
developing over the region kicks off a noticeable warming trend to
conclude the period. High temperatures start off in the low 60s on
Monday, then rebound several days each successive day. Readings in
the low 80s appear likely Thursday and Friday. A similar trend is
expected for overnight lows. Outside of a chilly Tuesday morning,
more mild conditions are upon us as temperatures surge back to the
50s and 60s from mid-week, onward.

&&

.AVIATION...
(00Z TAFS)
Issued at 727 PM EDT Fri Mar 17 2023

Tough forecast as a storm system progresses through the evening.
KDHN is likely out of the thunder threat as the main line
currently stretches from KABY down to Walton County, FL. The main
threats with this line have been gusty and erratic winds, some of
which may be severe, and heavy rain. The environment is still
favorable for possible tornadoes, especially for our FL counties
from say Leon and Wakulla west. As the line moves through, the
threat for severe weather ends. MVFR to IFR cigs are possible with
the line, as well as MVFR to LIFR vis with the worst conditions
being found in the strongest cells.

Behind the front, rain lingers along with lower cigs. We may see
a brief dry spell during the middle of the the night, with chances
for rain popping back up by mid to late morning. Best chances for
precip look to be from KABY to KECP and east of that line, with
increasing chances as you move east and southeast. Cigs should
improve by mid morning.

&&

.MARINE...
Issued at 409 PM EDT Fri Mar 17 2023

Boating conditions initially start at or near cautionary levels
ahead of an approaching line of thunderstorms from a cold front,
which will pose a gusty wind and waterspout threat through tonight.
Winds ramp up to advisory levels late tonight across the western
waters, then spread to the remaining eastern zones tomorrow
afternoon. Strong post frontal offshore winds maintain advisory
conditions until late Sunday with occasional gale force gusts
possible. Winds and seas then gradually relax early next week.

&&

.FIRE WEATHER...
Issued at 409 PM EDT Fri Mar 17 2023

The passage of a cold front this evening and overnight tonight will
provide the area with widespread rainfall totals of 1-2 inches of
precipitation. This will increase soil moisture across the area,
which will hinder any fire weather concerns for the area for the
next couple of days. By Sunday, minimum RH values are forecast to
drop into the mid 20s to low 30s across the area, which will quickly
dry out fuels areawide. With windy conditions forecast post frontal
on Sunday, fire weather concerns look to increase; however by
Monday, winds are forecast to quickly drop, which would inevitably
lower fire weather concerns for the area.

&&

.HYDROLOGY...
Issued at 409 PM EDT Fri Mar 17 2023

A risk for isolated flooding from heavy rain remains in place
through tonight and into tomorrow morning as a cold front and
associated line of showers and thunderstorms moves through the area.
The highest forecast amounts over the next 24-36 hours are about an
inch to 1.25" mainly over the FL Big Bend. Isolated higher amounts
are possible. Otherwise, precipitation comes to end by
Sunday afternoon, with a mostly dry forecast next week. All area
rivers remain in good shape.

We also hoisted up a Coastal Flood Advisory from Franklin to
Dixie County to account for possible minor coastal flooding
tonight during the high tide cycle. Normally dry ground near the
shoreline could see 2 feet of inundation. Some of our coastal sites
with lower criteria such as Suwannee and the Spring Creek Boat
Ramp in Wakulla County are most likely to experience coastal
flooding. Trends will be monitored at the Panhandle coastal sites
where confidence in realization is lower.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   50  61  41  58 /  90  60  50  10
Panama City   49  60  43  55 / 100  40  30   0
Dothan        43  57  36  54 / 100  20  20   0
Albany        45  59  36  55 / 100  30  30   0
Valdosta      48  61  40  60 / 100  80  50  10
Cross City    56  69  43  63 /  90  90  70  20
Apalachicola  51  60  45  59 /  90  60  50  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
     for FLZ108-112-114-115.

     Coastal Flood Advisory until 3 AM EDT Saturday for FLZ115-118-
     127-128-134.

GA...None.
AL...None.
GM...Small Craft Advisory from 1 PM Saturday to 5 PM EDT Sunday for
     GMZ730-755-765-775.

     Small Craft Advisory from 2 AM Saturday to 4 PM CDT Sunday for
     GMZ750-752-770-772.

&&

NEAR TERM...Bunker
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...KR
MARINE...IG3
FIRE WEATHER...Bunker
HYDROLOGY...IG3

In the hours before

Special weather statement, Mar 17, 5:41 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
641 PM EDT Fri Mar 17 2023

ALZ069-GAZ155-172315-
Houston AL-Seminole GA-
641 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of eastern Houston and
northwestern Seminole Counties through 715 PM EDT/615 PM CDT/...

At 641 PM EDT/541 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Columbia to near
Ashford to near Graceville. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Donalsonville, Ashford, Columbia, Madrid, Gordon, Pansey,
Crosby, Grangeburg, Lovetown, Sealy Springs, Chattahoochee SP, Lucy
and Farley Nuclear Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3130 8509 3128 8511 3123 8510 3120 8511
      3117 8510 3115 8507 3111 8503 3108 8503
      3107 8484 3097 8500 3100 8500 3100 8549
      3101 8549 3114 8527 3131 8510
TIME...MOT...LOC 2241Z 285DEG 19KT 3126 8507 3113 8520 3099 8542

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Mar 17, 5:59 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
659 PM EDT Fri Mar 17 2023

ALZ069-FLZ009>011-GAZ142>144-155-156-172330-
Houston AL-Holmes FL-Jackson FL-Washington FL-Miller GA-Decatur GA-
Baker GA-Seminole GA-Early GA-
659 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of southeastern Houston,
northwestern Jackson, southeastern Holmes, northeastern Washington,
north central Decatur, Miller, Baker, central Early and Seminole
Counties through 730 PM EDT/630 PM CDT/...

At 659 PM EDT/559 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southwest of
Arlington to 7 miles northwest of Colquitt to near Cottonwood to near
Bonifay. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Cottonwood, Newton, Chipley, Donalsonville, Bonifay,
Marianna, Graceville, Douglasville, Centerville, Malone, Cottondale,
Greenwood, Alford, Caryville, Gordon, Iron City, Damascus,
Campbellton and Brinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3099 8538 3125 8496 3135 8491 3139 8425
      3133 8428 3131 8434 3128 8434 3124 8436
      3122 8441 3120 8441 3119 8442 3119 8443
      3116 8448 3114 8448 3113 8450 3109 8450
      3093 8477 3065 8540 3081 8586
TIME...MOT...LOC 2259Z 278DEG 33KT 3132 8479 3124 8484 3100 8524 3079
8572

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Mar 17, 6:15 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
715 PM EDT Fri Mar 17 2023

GAZ123-125-142-144-172345-
Baker GA-Dougherty GA-Calhoun GA-Early GA-
715 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of Dougherty, Baker,
Calhoun and east central Early Counties in southwestern Georgia
through 745 PM EDT...

At 715 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Morgan to 8 miles southwest of Leary to 8 miles
northeast of Colquitt. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newton, Morgan, Albany, Leary, Walker, Iveys Mill, Radium Springs,
Milford, Red Store Crossroads, Lockett Crossing, Crestview, South
Albany, Southwest Ga Regional A/P, Holt, Ducker, Cordrays Mill,
Commissary Hill, Bermuda, Elmodel Wma and Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3144 8412 3144 8414 3142 8415 3141 8418
      3140 8418 3133 8429 3132 8431 3131 8432
      3131 8434 3130 8434 3128 8436 3126 8465
      3158 8470 3162 8454 3162 8415
TIME...MOT...LOC 2315Z 260DEG 33KT 3153 8460 3138 8458 3127 8466

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Mar 17, 6:30 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
730 PM EDT Fri Mar 17 2023

FLZ008-010-011-GAZ143>145-155-156-180000-
Central Walton FL-Jackson FL-Washington FL-Miller GA-Decatur GA-
Baker GA-Mitchell GA-Seminole GA-
730 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of central Jackson, east
central Walton, Washington, northeastern Decatur, Miller, southern
Mitchell, southwestern Baker and Seminole Counties through 800 PM
EDT/700 PM CDT/...

At 730 PM EDT/630 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles west of Newton to
near Colquitt to 10 miles southeast of De Funiak Springs. Movement
was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Vernon, Newton, Chipley, Donalsonville, Marianna, Camilla,
Eglin Air Force Base, Bradford, Live Oak, Malone, Cottondale,
Greenwood, Ponce De Leon, Alford, Wausau, Iron City, Brinson, Bascom
and Whitehead Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3059 8624 3071 8595 3070 8585 3075 8583
      3078 8575 3075 8574 3074 8562 3085 8560
      3100 8520 3100 8500 3107 8502 3107 8492
      3111 8492 3115 8482 3125 8472 3126 8464
      3134 8463 3132 8400 3105 8438 3045 8585
TIME...MOT...LOC 2330Z 284DEG 21KT 3128 8449 3113 8472 3059 8605

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Mar 17, 6:59 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
759 PM EDT Fri Mar 17 2023

FLZ010-011-GAZ143>145-155>157-180030-
Jackson FL-Washington FL-Miller GA-Decatur GA-Baker GA-Mitchell GA-
Seminole GA-Grady GA-
759 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of central Jackson,
northeastern Washington, northern Decatur, northwestern Grady,
southeastern Miller, southern Mitchell, southwestern Baker and
Seminole Counties through 830 PM EDT/730 PM CDT/...

At 759 PM EDT/659 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Camilla to 6 miles
southeast of Donalsonville to 6 miles northwest of Marianna to near
Vernon. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Chipley, Donalsonville, Pelham, Marianna, Camilla,
Bainbridge, Bradford, Malone, Cottondale, Greenwood, Alford, Wausau,
Sale City, Iron City, Brinson, Bascom, Lovedale, Dellwood and
Donaldsonville A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3064 8587 3086 8540 3122 8444 3128 8400
      3120 8400 3096 8450 3059 8554
TIME...MOT...LOC 2359Z 269DEG 17KT 3124 8426 3096 8483 3085 8531 3067
8572

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Mar 17, 7:16 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
816 PM EDT Fri Mar 17 2023

GAZ127>131-145-146-180100-
Tift GA-Worth GA-Colquitt GA-Irwin GA-Mitchell GA-Turner GA-
Ben Hill GA-
816 PM EDT Fri Mar 17 2023

...Strong thunderstorms will impact portions of Irwin, Turner, east
central Mitchell, northern Colquitt, Tift, western Ben Hill and Worth
Counties through 900 PM EDT...

At 815 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Ashburn to Poulan to near
Doerun to near Camilla. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Ashburn, Ocilla, Fitzgerald, Sylvester, Omega, Poulan,
Doerun, Ty Ty, Phillipsburg, Mystic, Unionville, Worth, Terrell,
Sycamore, Sumner, Sale City, Rebecca, Minton and Scooterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3157 8316 3147 8323 3148 8334 3146 8337
      3140 8337 3135 8343 3133 8351 3131 8351
      3129 8357 3126 8415 3138 8401 3151 8390
      3171 8391 3185 8333 3184 8322
TIME...MOT...LOC 0015Z 262DEG 39KT 3168 8380 3152 8380 3137 8392 3128
8416

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:18 PM CDTTornado WarningTAEBay, Walton27 min
Mar 17, 7:27 PM CDTSevere Thunderstorm WarningTAEBay, Walton35 min
Mar 17, 7:51 PM CDTTornado Warning Tornado observedTAEBay14 min
Mar 17, 8:00 PM CDTSpecial Weather StatementTAEGadsden30 min
Mar 17, 8:04 PM CDTSpecial Marine WarningTAE86 min
Mar 17, 8:15 PM CDTSpecial Weather StatementTAEGadsden30 min
Mar 17, 8:41 PM CDTSpecial Weather StatementTAELeon34 min
Mar 17, 9:09 PM CDTSpecial Marine WarningTAE2 hr
Mar 17, 9:16 PM CDTSpecial Weather StatementTAEJefferson29 min
Mar 17, 9:55 PM CDTSpecial Weather StatementTAEMadison50 min
Mar 17, 10:26 PM CDTSpecial Marine WarningTAE113 min
Mar 17, 10:45 PM CDTSpecial Weather StatementTAEMadison45 min
Mar 18, 12:55 AM CDTSpecial Weather StatementTAELeon35 min
Mar 18, 3:07 AM CDTFreeze WatchTAEHolmes, Jackson, Walton, Washington24 hr
Mar 18, 3:14 AM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton18 hr

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.